# SDR USAA2011071100026

- Difficulty date: June 29, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 35,117 hours, 19,159 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Part number: D5755103720000
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON RIGHT AILERON NR 5 HINGE PIN.  REPLACED RIGHT AILERON NR 5 HINGE PIN IAW A319 AMM 27-14-41-000-001 STEP A (11).
